Keep feeling really upset for no reason...? Watch

Aemiliana
Badges: 18
Rep:
?
#1
Report Thread starter 10 years ago
#1
For some reason I've recently been feeling really upset, Monday to wednesday was the worst - I felt like crying about 5 times a day and did for about an hour each day. I thought I'd gotten over it, but again today i keep feeling really upset and I do not know why!

It's kinda annoying me now lol, because it's made me be snappy and, quite frankly, *****y towards my friends and family. It also almost made me pack in the whole idea of doing A levels and going to uni (something I REALLY want to do)...

Guys might not want to read further - girl stuff lol

I am on my period ATM, but usually I'm fine. I also took norethisterone to delay it...Could this be causing it?

Also any ideas on how to make myself cheer up would be nice.
0
reply
inksplodge
  • CV Helper
Badges: 17
Rep:
?
#2
Report 10 years ago
#2
Yeah i would say it's some kind of side effect. Should be ok soon.
0
reply
Aemiliana
Badges: 18
Rep:
?
#3
Report Thread starter 10 years ago
#3
Also, I've either had no appetite (probably spelled it wrong) and have barely managed to get 1000 calories a day or I've been comfort eating on chocolate, chips, any fast food I can get...
0
reply
Calumcalum
Badges: 13
Rep:
?
#4
Report 10 years ago
#4
A lot of the time it is difficult to cheer yourself up when its for no reason- but that also means that in some time when you do cheer up you'll have nothing to worry about! Just try to stay positive and think about the good things in life Hakuna matata...
0
reply
Aemiliana
Badges: 18
Rep:
?
#5
Report Thread starter 10 years ago
#5
(Original post by inksplodge)
Yeah i would say it's some kind of side effect. Should be ok soon.
I hope so, I've been feeling so "What's the point in life?" recently (I'm not feeling suicidle though).
0
reply
Aemiliana
Badges: 18
Rep:
?
#6
Report Thread starter 10 years ago
#6
(Original post by Calumcalum)
A lot of the time it is difficult to cheer yourself up when its for no reason- but that also means that in some time when you do cheer up you'll have nothing to worry about! Just try to stay positive and think about the good things in life Hakuna matata...
Thanks - you made me smile with the last bit
0
reply
jseldis
Badges: 6
Rep:
?
#7
Report 10 years ago
#7
Hmmm, to me it sounds alot like side-effects of the drug.
If i was in your position i'd think long and hard about what may be causing it if there may be an emotional root to it - no matter how hard it makes you cry. I'd also talk to maybe your mum about it.
x
0
reply
PoisonDonna
Badges: 14
Rep:
?
#8
Report 10 years ago
#8
Yes it's almost certainly the side effects of the drug and possibly your period thrown in there too. If it continues for more than a few days though I would go and see your gp to make sure.
0
reply
Aemiliana
Badges: 18
Rep:
?
#9
Report Thread starter 10 years ago
#9
(Original post by jseldis)
Hmmm, to me it sounds alot like side-effects of the drug.
If i was in your position i'd think long and hard about what may be causing it if there may be an emotional root to it - no matter how hard it makes you cry. I'd also talk to maybe your mum about it.
x
I have, her answer was: PMS...But I don't tend to be affected by it.

I haven't taken any of the pills in 7 days now, would my body still be trying to adjust? Sorry for all the questions, I just really feel like crying... also the appetite thing is really bugging me - dinner will be in about 20 minutes and I'll have to eat what my parents give me, but I don't want or feel like eating...
0
reply
natasha02
Badges: 1
Rep:
?
#10
Report 10 years ago
#10
felt exactly like that on my first few period days...
dont worry..tis the hormones im sure
well if you dont have an appetite..
first dont think about it
find a distraction
i find watching tv at the same time a good way to get unwanted food into ur system ..try it
0
reply
Aemiliana
Badges: 18
Rep:
?
#11
Report Thread starter 10 years ago
#11
It's not the first few days of my period, it the last or last but one day.

EDITED TO ADD: I also feel sick at the moment, and really sorry if this is too much information, but in the past fortnight, I've thrown up twice, once before taking the pills and once the same day as stopping them... Maybe that's linked? I don't know if it could be...
0
reply
Aemiliana
Badges: 18
Rep:
?
#12
Report Thread starter 10 years ago
#12
I just had dinner...My parents had made my favourite meal, but I only had about 1/3 of what I would normally eat and 1/5 ended up in the bin after I had a (small) arguament with my Dad...

One thing that might be making me feel like this: I hate my personality, I'm basically a loser. I have no life outside school, no hobbies or interests. Other people think I'm a loser too, and they let me know it. I used to have hobbies when I was younger, but now it's just school and trying to focus on getting into medicine. which I'm not even sure I want to do. I feel like just telling my 6th form I don't want to go in September and forgeting studying medicine. Forgeting the future - it doesn't really seem to matter that much anymore...

I'm a total geek and a non-person. Other people have interests or are members of clubs or do things outside of school, I don't. I also can be really gawky and make other people realise what a boring person I am.
0
reply
PoisonDonna
Badges: 14
Rep:
?
#13
Report 10 years ago
#13
(Original post by steffi.alexa)
It's not the first few days of my period, it the last or last but one day.

EDITED TO ADD: I also feel sick at the moment, and really sorry if this is too much information, but in the past fortnight, I've thrown up twice, once before taking the pills and once the same day as stopping them... Maybe that's linked? I don't know if it could be...
This pill is obviously not agreeing with you. I'd say stop taking it and see your gp asap. If it's not advisable to stop taking it, just go see your gp like, monday.
0
reply
MakingMoves
Badges: 0
#14
Report 10 years ago
#14
Get laid some more. Sex cheers me up.
0
reply
Aemiliana
Badges: 18
Rep:
?
#15
Report Thread starter 10 years ago
#15
Also, as you may have been able to tell from above I have no motivation. For anything, which is really not like me. Sorry for all the posts, it's just it's getting me even more down that I feel like this.
0
reply
Aemiliana
Badges: 18
Rep:
?
#16
Report Thread starter 10 years ago
#16
(Original post by PoisonDonna)
This pill is obviously not agreeing with you. I'd say stop taking it and see your gp asap. If it's not advisable to stop taking it, just go see your gp like, monday.
I stopped taking it a week ago
0
reply
PoisonDonna
Badges: 14
Rep:
?
#17
Report 10 years ago
#17
(Original post by steffi.alexa)
I stopped taking it a week ago
Right okay. It is still going to be in your body, but if you've stopped taking it that's fine, I figured because you posted about being sick it might have been a recent thing. Tbh though if you keep writing posts about what you hate about yourself you're not going to make yourself feel better. Think about what you do like and what not.

Just because you're not normally affected by PMS doesn't mean it can't hit you btw, I used to get it now I never do, it changes in some people.
0
reply
Aemiliana
Badges: 18
Rep:
?
#18
Report Thread starter 10 years ago
#18
(Original post by PoisonDonna)
Tbh though if you keep writing posts about what you hate about yourself you're not going to make yourself feel better. Think about what you do like and what not.
It helps me, it's not staying in my head then... If this is caused by those pills, I am not taking them again.
0
reply
PoisonDonna
Badges: 14
Rep:
?
#19
Report 10 years ago
#19
(Original post by steffi.alexa)
It helps me, it's not staying in my head then... If this is caused by those pills, I am not taking them again.
That's great, but try speaking to someone about it. Or write a letter or something, but talking to a screen probably isn't going to change a great deal, unfortunately.
0
reply
Aemiliana
Badges: 18
Rep:
?
#20
Report Thread starter 10 years ago
#20
(Original post by PoisonDonna)
That's great, but try speaking to someone about it. Or write a letter or something, but talking to a screen probably isn't going to change a great deal, unfortunately.
Haha, recently I've used the wb as my diary (usually in a blog barely anyone can see). I am starting to feel a bit better, still feel sick though.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you registered to vote?

Yes! (377)
37.48%
No - but I will (76)
7.55%
No - I don't want to (71)
7.06%
No - I can't vote (<18, not in UK, etc) (482)
47.91%

Watched Threads

View All